# SDR SWAA2025011384955

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 51,036 hours, 30,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD SCUFF PLATE IS LEAKING DURING PRESSURIZATION AFT THE AFT EDGE (SCUFF PLATE IS CRACKED)<[01] UPDATED STEPS 1.2.;[02] COMPLETED STEPS 2;[03] FSD SCUFF PLATE LEAK CHECK WILL BE ACCOMPLISHED ON FAULT# TTG8Q00Y3RXH
